# SDR AALA2020051319013

- Difficulty date: May 10, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 57,437 hours, 27,856 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Gfi
- Condition: Tripped
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: RIGHT CENTER FUEL PUMP FAULT ON PRE-FLIGHT. FOUND FUEL PUMP GFI 70QA TRIPPED AND WITH SIGNS OF BURN MARKS DURING ACCOMPLISHMENT OF TSM 28-11-00-810-829-A AND DETAILED VISUAL INSPECTION. REPLACED FUEL PUMP GFI 70QA PER ESPM 20-46-50 AND AMM 28-18-00.
